# SDR 2000UALA00287

- Difficulty date: May 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 29,680 hours, 19,876 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 806002
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS FAIL LIGHT ILLUMINATED, LNAV AND VNAV WOULD NOT ENGAGE, ACARS STUCK IN GROUND MODE, AUTO THROTTLES REMAINED IN THROTTLE HOLD.  *S/D*  REPLACED M990 GROUND SENSING SQUAT SWITCH.  SYSTEM CHECKED OK.
